umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Separating path systems
Show others and affiliations
2014 (English)In: Journal of Combinatorics, ISSN 2156-3527, E-ISSN 2150-959X, Vol. 5, no 3, 335-354 p.Article in journal (Refereed) Published
Abstract [en]

We study separating systems of the edges of a graph where each member of the separating system is a path. We conjecture that every nn-vertex graph admits a separating path system of size linear in nn and we prove this in certain interesting special cases. In particular, we establish this conjecture for random graphs and graphs with linear minimum degree. We also obtain tight bounds on the size of a minimal separating path system in the case of trees.

Place, publisher, year, edition, pages
2014. Vol. 5, no 3, 335-354 p.
National Category
Discrete Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-130141DOI: 10.4310/JOC.2014.v5.n3.a4OAI: oai:DiVA.org:umu-130141DiVA: diva2:1064526
Available from: 2017-01-12 Created: 2017-01-12 Last updated: 2017-02-13Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Falgas-Ravry, Victor
In the same journal
Journal of Combinatorics
Discrete Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 15 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf